What can I do about my silicone injections migrating to hips? (Photo)

I think my injections are migrating. I got them a few years ago. I think it's migrating to my thighs. I can't lay on my sides, it's uncomfortable and painful sometimes. My leg has some discoloration also. I need help :(. I went to hospital and my primary doc they told me I'm fine I have no infection but I just want more opinions because I do feel pain.

Doctor Answers 2

Silicone injections migrating to hips

Regards, Dr Carlos Alberto Rios regrets that you have been victim of the terrible practice of biopolymers

For your information, in 1898 Dr. Robert Gersuny, Austrian surgeon, injected paraffin into the scrotum of a patient who was orquiectomizado (testicles removed). Here began the history of the injection of external substances to give volume to the face and body. This practice became very popular and now, there are whole chapters in plastic surgery books that explain how to try to correct and rebuild the serious effects of the application of paraffin. In your case, evidently you present Iatrogenic allogenosis because you have local tissue damage, but it should be noted wich widespread demonstrations of the A.S.I.A. Syndrome (Autoimmune  Inflamatory Syndrome Induced by Adjuvants) you have. You also urgently need a magnetic resonance.Please remember to be aware, do not let any permanenrt filler to be injected into your face, breast, buttocks, calfs, genitalia, etc. The safest way to increase buttocks is through your own fat injections or through silicone implants.

I hope the information was usefull, have a nice day! Dr Carlos Rios.

Removal of silicone injections in the soft tissue

We continue to have much success with our Hidef Silicone Removal technique that can remove silicone from soft tissue. Not every patient is a candidate, so an exam is necessary to determine candidacy. Best, Dr. Karamanoukian
Los Angeles

Raffy Karamanoukian, MD, FACS
Los Angeles Plastic Surgeon
4.8 out of 5 stars 93 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.